<  Back to the Polytechnique Montréal portal

Items where Author is "Qazi, Mohammed A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: F | Q
Number of items: 3.

F

Frappier, C., & Qazi, M. A. (1996). Asymptotic inequalities for polynomials with restricted coefficients. International Mathematical Journal of Analysis and its Applications, 16(3), 223-243. External link

Frappier, C., & Qazi, M. A. (1996). Asymptotic inequalities related to the maximum modulus of a polynomial. Zeitschrift fur Analysis und ihre Anwendungen, 15(3), 747-758. External link

Q

Qazi, M. A. (1996). Problèmes extrémaux pour les polynômes algébriques [Ph.D. thesis, École Polytechnique de Montréal]. Available

List generated on: Mon Jun 24 03:56:56 2024 EDT